Alert archive / Florida / Wind Advisories in 2025
Wind Advisory 3, NWS Melbourne, FL
NWS Melbourne, FL issued this wind advisory at Jan 21, 2025, 3:05 AM EST for 5 counties in Florida. It took effect at Jan 21, 2025, 5:00 PM EST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2025, 3:05 AM EST (08:05 UTC)
- In effect from
- Jan 21, 2025, 5:00 PM EST
- Expired
- Jan 22, 2025, 9:00 AM EST
- In force
- 16 hr
- Issued by
- NWS Melbourne, FL
Counties Brevard County, FL, Indian River County, FL, Martin County, FL, Saint Lucie County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 23 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 8.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2293 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
442 WWUS72 KMLB 210805 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 305 AM EST Tue Jan 21 2025 FLZ141-347-447-647-747-221400- /O.NEW.KMLB.WI.Y.0003.250121T2200Z-250122T1400Z/ Coastal Volusia-Mainland Northern Brevard-Northern Brevard Barrier Islands-Mainland Southern Brevard-Southern Brevard Barrier Islands- Including the cities of Playalinda Beach, Melbourne Beach, New Smyrna Beach, Ormond Beach, Merritt Island Wildlife Refuge, Cocoa Beach, Rockledge, Port Saint John, Titusville, Satellite Beach, Melbourne, Daytona Beach, Mims, and Cocoa 305 AM EST Tue Jan 21 2025 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM EST WEDNESDAY... * WHAT...North winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Coastal Volusia, Mainland Northern Brevard, Mainland Southern Brevard, Northern Brevard Barrier Islands, and Southern Brevard Barrier Islands. * WHEN...From 5 PM this afternoon to 9 AM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ FLZ154-159-164-221400- /O.NEW.KMLB.WI.Y.0003.250122T0500Z-250122T1400Z/ Coastal Indian River-Coastal Saint Lucie-Coastal Martin- Including the cities of Stuart, Hobe Sound, Jensen Beach, Vero Beach, Sebastian, Fort Pierce, and Port Saint Lucie 305 AM EST Tue Jan 21 2025 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY... * WHAT...North winds 20 mph with gusts around 35 mph expected. * WHERE...Coastal Indian River, Coastal Martin, and Coastal Saint Lucie. * WHEN...From midnight tonight to 9 AM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Kelly
3 follow-up statements
168 WWUS72 KMLB 211343 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 843 AM EST Tue Jan 21 2025 FLZ141-221400- /O.NEW.KMLB.CW.Y.0003.250122T0600Z-250122T1400Z/ /O.CON.KMLB.WI.Y.0003.250121T2200Z-250122T1400Z/ Coastal Volusia- Including the cities of New Smyrna Beach, Ormond Beach, and Daytona Beach 843 AM EST Tue Jan 21 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM EST WEDNESDAY... ...COLD WEATHER ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... * WHAT...For the Wind Advisory, north winds 15 to 25 mph with gusts up to 40 mph expected. For the Cold Weather Advisory, very cold wind chills as low as 30 expected. * WHERE...Coastal Volusia. * WHEN...For the Wind Advisory, from 5 PM this afternoon to 9 AM EST Wednesday. For the Cold Weather Advisory, from 1 AM to 9 AM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Wind chill values can lead to hypothermia with prolonged exposure. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ FLZ041-044>046-144-221400- /O.NEW.KMLB.CW.Y.0003.250122T0600Z-250122T1400Z/ Inland Volusia-Northern Lake-Orange-Seminole-Southern Lake- Including the cities of Orlando, Debary, Leesburg, Tavares, Winter Park, Altamonte Springs, Eustis, Mount Dora, Apopka, Union Park, Clermont, Winter Springs, Mascotte, Casselberry, Sanford, Oviedo, Groveland, Deltona, Deland, and Maitland 843 AM EST Tue Jan 21 2025 ...COLD WEATHER ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY... * WHAT...Very cold wind chills as low as 25 to 30 expected. * WHERE...Inland Volusia, Northern Lake, Orange, Seminole, and Southern Lake. * WHEN...From 1 AM to 9 AM EST Wednesday. * IMPACTS...Wind chill values can lead to hypothermia with prolonged exposure. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ FLZ347-447-647-747-221400- /O.CON.KMLB.WI.Y.0003.250121T2200Z-250122T1400Z/ Mainland Northern Brevard-Northern Brevard Barrier Islands- Mainland Southern Brevard-Southern Brevard Barrier Islands- Including the cities of Titusville, Merritt Island Wildlife Refuge, Cocoa, Rockledge, Melbourne Beach, Port Saint John, Cocoa Beach, Satellite Beach, Playalinda Beach, Melbourne, and Mims 843 AM EST Tue Jan 21 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM EST WEDNESDAY... * WHAT...North winds 15 to 25 mph with gusts up to 40 mph expected. * WHERE...Mainland Northern Brevard, Mainland Southern Brevard, Northern Brevard Barrier Islands, and Southern Brevard Barrier Islands. * WHEN...From 5 PM this afternoon to 9 AM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ FLZ154-159-164-221400- /O.CON.KMLB.WI.Y.0003.250122T0500Z-250122T1400Z/ Coastal Indian River-Coastal Saint Lucie-Coastal Martin- Including the cities of Stuart, Port Saint Lucie, Jensen Beach, Hobe Sound, Sebastian, Vero Beach, and Fort Pierce 843 AM EST Tue Jan 21 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EST WEDNESDAY... * WHAT...North winds 15 to 20 mph with gusts up to 35 mph expected. * WHERE...Coastal Indian River, Coastal Martin, and Coastal Saint Lucie. * WHEN...From midnight tonight to 9 AM EST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Tollefsen
498 WWUS72 KMLB 220750 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 250 AM EST Wed Jan 22 2025 FLZ141-221400- /O.EXT.KMLB.CW.Y.0003.000000T0000Z-250122T1500Z/ /O.CON.KMLB.WI.Y.0003.000000T0000Z-250122T1400Z/ Coastal Volusia- Including the cities of New Smyrna Beach, Daytona Beach, and Ormond Beach 250 AM EST Wed Jan 22 2025 ...COLD WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...For the Cold Weather Advisory, very cold wind chills as low as 29. For the Wind Advisory, north winds 15 to 25 mph with gusts up to 35 mph. * WHERE...Coastal Volusia County. * WHEN...For the Cold Weather Advisory, until 10 AM EST this morning. For the Wind Advisory, until 9 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ FLZ041-044>046-144-221400- /O.EXT.KMLB.CW.Y.0003.000000T0000Z-250122T1500Z/ Inland Volusia-Northern Lake-Orange-Seminole-Southern Lake- Including the cities of Leesburg, Clermont, Sanford, Groveland, Mount Dora, Orlando, Deltona, Maitland, Tavares, Altamonte Springs, Winter Park, Union Park, Casselberry, Apopka, Winter Springs, Eustis, Oviedo, Deland, Debary, and Mascotte 250 AM EST Wed Jan 22 2025 ...COLD WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Very cold wind chills as low as 28. * WHERE...Inland Volusia, Northern Lake, Orange, Seminole, and Southern Lake Counties. * WHEN...Until 10 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ FLZ154-159-164-221400- /O.CON.KMLB.WI.Y.0003.000000T0000Z-250122T1400Z/ Coastal Indian River-Coastal Saint Lucie-Coastal Martin- Including the cities of Hobe Sound, Vero Beach, Stuart, Sebastian, Fort Pierce, Jensen Beach, and Port Saint Lucie 250 AM EST Wed Jan 22 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...North winds 10 to 20 mph with gusts up to 35 mph. * WHERE...Coastal Indian River, Coastal Martin, and Coastal Saint Lucie Counties. * WHEN...Until 9 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ FLZ347-447-647-747-221400- /O.CON.KMLB.WI.Y.0003.000000T0000Z-250122T1400Z/ Mainland Northern Brevard-Northern Brevard Barrier Islands- Mainland Southern Brevard-Southern Brevard Barrier Islands- Including the cities of Cocoa, Melbourne, Port Saint John, Playalinda Beach, Satellite Beach, Merritt Island Wildlife Refuge, Cocoa Beach, Titusville, Rockledge, Mims, and Melbourne Beach 250 AM EST Wed Jan 22 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...North winds 15 to 25 mph with gusts up to 35 mph. * WHERE...East of I-95 in Brevard County. * WHEN...Until 9 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Heil
642 WWUS72 KMLB 221358 NPWMLB URGENT - WEATHER MESSAGE National Weather Service Melbourne FL 858 AM EST Wed Jan 22 2025 FLZ141-221500- /O.EXP.KMLB.WI.Y.0003.000000T0000Z-250122T1400Z/ /O.CON.KMLB.CW.Y.0003.000000T0000Z-250122T1500Z/ Coastal Volusia- Including the cities of Daytona Beach, Ormond Beach, and New Smyrna Beach 858 AM EST Wed Jan 22 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WIND ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... * WHAT...Very cold wind chills as low as 31. * WHERE...Coastal Volusia. * WHEN...Until 10 AM EST this morning. * IMPACTS...Wind chill values can lead to hypothermia with prolonged exposure. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ FLZ154-159-164-347-447-647-747-221500- /O.EXP.KMLB.WI.Y.0003.000000T0000Z-250122T1400Z/ Coastal Indian River-Coastal Saint Lucie-Coastal Martin-Mainland Northern Brevard-Northern Brevard Barrier Islands-Mainland Southern Brevard-Southern Brevard Barrier Islands- Including the cities of Hobe Sound, Rockledge, Port Saint John, Cocoa Beach, Satellite Beach, Sebastian, Port Saint Lucie, Merritt Island Wildlife Refuge, Melbourne, Vero Beach, Jensen Beach, Cocoa, Melbourne Beach, Mims, Titusville, Stuart, Playalinda Beach, and Fort Pierce 858 AM EST Wed Jan 22 2025 ...WIND ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... While wind speeds have decreased, gusty winds will remain possible through this afternoon. $$ FLZ041-044>046-144-221500- /O.CON.KMLB.CW.Y.0003.000000T0000Z-250122T1500Z/ Inland Volusia-Northern Lake-Orange-Seminole-Southern Lake- Including the cities of Oviedo, Eustis, Mount Dora, Orlando, Tavares, Winter Park, Mascotte, Altamonte Springs, Apopka, Deland, Clermont, Sanford, Winter Springs, Union Park, Groveland, Casselberry, Debary, Leesburg, Maitland, and Deltona 858 AM EST Wed Jan 22 2025 ...COLD WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Very cold wind chills as low as 27. * WHERE...Inland Volusia, Northern Lake, Orange, Seminole, and Southern Lake. * WHEN...Until 10 AM EST this morning. * IMPACTS...Wind chill values can lead to hypothermia with prolonged exposure. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Leahy
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this wind advisory went out at Jan 21, 12:39 AM EST, 2 hours 26 minutes earlier. Its key messages:
- Issued at 400 PM EST Mon Jan 20 2025
- Cold rain developing late tonight into Wednesday as a frontal boundary lifts northward across the peninsula.
- Becoming windy with a period of Gale conditions possible Tuesday night into Wednesday with high, pounding surf along the coast, especially Cape Canaveral northward.
- Coldest temperatures forecast late this week with increased sunshine this weekend.
Area forecast discussion, Jan 21, 12:39 AM EST, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1239 AM EST Tue Jan 21 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 400 PM EST Mon Jan 20 2025
- Cold rain developing late tonight into Wednesday as a frontal
boundary lifts northward across the peninsula.
- Becoming windy with a period of Gale conditions possible
Tuesday night into Wednesday with high, pounding surf along the
coast, especially Cape Canaveral northward.
- Coldest temperatures forecast late this week with increased
sunshine this weekend.
&&
.UPDATE...
Issued at 930 PM EST Mon Jan 20 2025
The previous forecast remains on track as temperatures have
quickly fallen into the 40s and 50s across much of the area.
Deeper moisture will gradually expand northward overnight,
bringing an increase in clouds and light to moderate showers. This
evening's 23z XMR sounding indicates quite a bit of dry air in the
lowest 300mb, so it will take some time for the atmosphere to
support precipitation making it to the surface. Hi-res guidance
suggests that measurable rain will increase in coverage from south
to north after 3-4 AM. Northerly winds remain breezy at times,
especially along the Treasure Coast. An increasing north wind
is forecast along the Volusia County coast, closer to sunrise.
Due to the added cloud cover and increase in southerly 850mb flow,
temperatures are forecast to remain nearly steady or climb a
couple degrees after midnight (especially south). Lows will range
from the upper 30s/low 40s north of I-4 to the low to mid 50s
from Melbourne southward.
&&
.PREVIOUS DISCUSSION...
Issued at 400 PM EST Mon Jan 20 2025
Tonight...The cold front draped just south of the Florida
peninsula is forecast lift northward back towards the peninsula
tonight, leading to increasing rain chances from the south towards
the north after midnight and into early morning. Lightning is not
forecast with this activity. Northerly winds are expected to
prevail overnight, with considerable cloud coverage present across
east central Florida. Cool across the area tonight, with lows in
the upper 30s to low 40s north of the I-4 corridor, and in the mid
40s to low 50s southwards. Some areas along the Treasure Coast,
particularly along the immediate coast, may only fall into the mid
50s tonight.
Tuesday-Wednesday...The aforementioned frontal boundary is
forecast to remain draped across the Florida peninsula over the
next several days, with a couple of low pressure waves forecast to
ride along the boundary. As a result, rain chances remain high
(60-90%) over the next few days thanks to plentiful moisture
present across the area. The Sunshine State also won't quite be
living up to its name, with considerably cloudy skies forecast
through at least Wednesday as a result of the increased moisture.
Outside of the rainy conditions, winds are forecast to pick up
behind the first low pressure wave that transits the area, with
the tightening pressure gradient leading to northerly winds
increasing to 15 to 25 mph and gusts of 35 to 40 mph possible. The
strongest winds will likely be felt along the coast. As a result
of the increasing winds, seas are forecast to build across the
local Atlantic waters Tuesday night into Wednesday. At the
beaches, conditions may become hazardous, with breaking waves of 4
to 7 feet possible in the surf zone. Entering the surf will not
be advised during this time, and the issuance of a High Surf
Advisory will likely be needed. Winds are forecast to slowly
diminish as the pressure gradient slackens Wednesday night, but
will remain out of the north.
Temperatures are forecast to remain below normal for this time of
year, with highs in the 50s across much of the interior and along
the coast north of the Cape and in the 60s along the coast south
of the Cape. Quite the gradient at night, with lows generally in
the mid 30s to mid 40s near and north of the I-4 corridor and in
the mid 40s to mid 50s south of the I-4 corridor. Wind chill
values fall into the low to mid 30s across much of the interior
Tuesday night into Wednesday morning, improving to the mid to
upper 30s Wednesday night into Thursday morning as winds diminish.
Thursday-Monday (previous modified)...A continued unsettled weather
pattern is forecast late week as another weak wave of low pressure
rides along the nearby stalled front Thu with scattered showers
(PoPs 40-50%), departing Thu night. More significant drying is
forecast to overspread the area Fri-Sat with the coldest temps
forecast for this week. Widespread 30s is forecast by Sat morning
with low-mid 40s immediate coast. Increasing sunshine should allow
max temps to finally rise into the 60s across northern sections. As
high pressure tracks east into the Atlc off the Carolina coast Sun,
local winds will turn onshore and allow a warming trend to take
hold. Max temps Sunday in the low to mid 70s, increasing into the
low to upper 70s on Monday.
&&
.MARINE...
Issued at 400 PM EST Mon Jan 20 2025
Poor to hazardous boating conditions continue across the local
Atlantic waters this afternoon into tonight, with northerly winds
around 20 knots and seas of 4 to 7 feet persisting. Small Craft
Advisories across all legs of the local waters dropping to only
the offshore Brevard and Treasure Coast waters after 7 PM, and
then ending altogether at 10 PM. Seas fall to 3 to 5 feet as
winds diminish to 10 to 15 knots late tonight. A cold front
draped across south Florida will drift northward, increasing rain
chances locally tonight, with high rain chances persisting over
the next several days as a series of low pressure waves move along
the front. Poor to hazardous boating conditions develop once
again Tuesday evening, as winds increase to 20 to 30 knots with
gusts to 35 knots possible. Seas are forecast to build to 6 to 9
feet across the nearshore waters and 9 to 12 feet across the
offshore waters. An additional Small Craft Advisory has been
raised to capture the start of this event, but would not be
surprised if temporal extensions are needed beyond 00Z Thursday.
Another low moves across the waters on Thursday, finally dragging
the front away from the area, with conditions clearing behind the
low. High pressure develops, and seas are forecast to subside on
Friday evening below 6 feet.
&&
.AVIATION...
(06Z TAFs)
Issued at 1239 AM EST Tue Jan 21 2025
MCO IMPACTS:
- Occasional MVFR CIGs by around 12Z, prevailing MVFR by 21/16-18Z.
- Approx 50% chance of IFR CIGs between 21/20-22/04Z.
- Periods of showers later today and tonight.
Rather busy TAFs tonight with lowering CIGs from south to north
across our terminals through the next 12-18 HR as a weather
disturbance arrives. IFR conds forecast to prevail at the coastal
terminals from VRB southward by morning and by afternoon/evening
closer to DAB. For the Orlando area terminals, CIGs are somewhat
more uncertain with 40-50% risk of IFR after 20Z and within
heavier showers. Periods of showers arrive overnight, and last
through much of the TAF period. Winds remain N to NNE, becoming
gusty and turning NNW between 22/00Z-03Z as a cold front slides
southward. Few gusts to 30 KT possible tomorrow evening, esp at
DAB/TIX.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 59 41 54 47 / 80 100 80 30
MCO 58 44 52 49 / 90 100 70 30
MLB 64 48 60 52 / 90 90 90 40
VRB 68 53 64 56 / 90 90 90 40
LEE 57 39 50 43 / 70 100 50 20
SFB 59 43 53 47 / 80 100 70 30
ORL 59 43 53 48 / 90 100 70 30
FPR 67 52 63 56 / 80 90 80 30
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 6 PM this evening to 7 PM EST
Wednesday for AMZ550-570.
Small Craft Advisory from 9 PM this evening to 7 PM EST
Wednesday for AMZ552-572.
Small Craft Advisory from midnight tonight to 7 PM EST Wednesday
for AMZ555-575.
&&
UPDATE...Schaper
AVIATION...HeilHazardous weather outlook, Jan 20, 10:19 PM EST, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1019 PM EST Mon Jan 20 2025 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-211200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1019 PM EST Mon Jan 20 2025 This Hazardous Weather Outlook is for east central Florida. .DAY ONE...Tonight. .EXCESSIVE COLD IMPACT... Low temperatures tonight are forecast to fall into the upper 30s and lower 40s along and north of I-4. A north breeze will produce wind chill values as low as the mid 30s across north Lake and Volusia counties. However, increasing cloud cover will halt the temperature fall overnight and temperatures may even rise toward morning. .RIP CURRENT AND SURF IMPACT... A moderate risk of life-threatening rip currents and a strong southward-flowing longshore current exists at all central Florida Atlantic beaches. .WIND AND SEA IMPACT... Small craft should continue to exercise caution across the adjacent Treasure Coast waters, as well as the offshore Brevard waters through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Boating conditions become hazardous to dangerous Tuesday night into Wednesday with a period of Gale force northerly winds and seas building 10 to 12 feet in the Gulf Stream. Winds and seas are forecast to remain hazardous for small craft through late week. Becoming windy Tuesday night into Wednesday with gusts around 40 mph possible along the coast with high, pounding surf, especially from the Cape northward. The coldest temperatures of the week are forecast to occur Saturday morning with widespread 30s, except low to mid 40s Treasure Coast. Near freezing temperatures will be possible across north Lake and northwest Volusia counties. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Schaper
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 3:35 AM EST | Gale Warning | MLB | 25 hr | |
| Jan 21, 3:37 AM EST | High Surf Advisory | MLB | Brevard, Indian River, Martin, Saint Lucie, Volusia | 39 hr |
| Jan 21, 8:43 AM EST | Cold Weather Advisory | MLB | Lake, Orange, Seminole, Volusia | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.